# SDR 2A6D2020011300101

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N341AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7232
- Aircraft time: 2,330 hours, 8,131 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,330 hours, 5,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Gouged
- Location: Xmsn Bay
- Part time: 2,330 hours, 8,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION DECK HAS A GOUGE ON THE RIGHT SIDE LOCATED AT APPROXIMATELY STA 3732, WL -2750, AND BL 385R. THE DAMAGE IS APPROXIMATELY .6" LONG AND .2" WIDE AND .022" AT ITS DEEPEST POINT.
